# SDR SWAA2014012724585

- Difficulty date: January 8, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 55,527 hours, 44,750 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INSIDE THE TANK, RIB 135.5 LOWER CHORD, BETWEEN STRINGER S2 & S3, AFT LOWER CHORD RADIUS CRACKED.  REPAIRED CHORD IAW SWA EA.
